Francisco Martin
Francisco Martin
Professor of Mathematics, Department of Geometry and Topology, University of Granada
Dirección de correo verificada de ugr.es - Página principal
TítuloCitado porAño
Complete minimal surfaces in ℝ³
FJ López, F Martín
Publicacions Matematiques, 341-449, 1999
561999
Complete proper minimal surfaces in convex bodies of
F Martín, S Morales
Duke Mathematical Journal 128 (3), 559-593, 2005
472005
On the topology of translating solitons of the mean curvature flow
F Martin, A Savas-Halilaj, K Smoczyk
arXiv preprint arXiv:1404.6703, 2014
462014
Existence of proper minimal surfaces of arbitrary topological type
L Ferrer, F Martín, WH Meeks III
Advances in Mathematics 231 (1), 378-413, 2012
452012
Adding handles to Nadirashvili’s surfaces
FJ López, F Martin, S Morales
J. Differential Geom 60 (1), 155-175, 2002
382002
Density Theorems for Complete Minimal Surfaces in
A Alarcón, L Ferrer, F Martín
Geometric and Functional Analysis 18 (1), 1-49, 2008
322008
Bounded domains which are universal for minimal surfaces
F Martín, WH Meeks III, N Nadirashvili
American journal of mathematics, 455-461, 2007
262007
Complete proper minimal surfaces in convex bodies of (II): The behavior of the limit set
F Martín, S Morales
arXiv preprint math/0505501, 2005
262005
On the asymptotic behavior of a complete bounded minimal surface in R 3
F Martín, S Morales
Transactions of the American Mathematical Society, 3985-3994, 2004
252004
A complete bounded minimal cylinder in R^ 3
F Martín, S Morales
arXiv preprint math/0002147, 2000
242000
A Jordan curve spanned by a complete minimal surface
F Martín, N Nadirashvili
Archive for Rational Mechanics and Analysis 184 (2), 285-301, 2007
232007
Complete nonorientable minimal surfaces in a ball of ℝ³
F Lopez, F Martin, S Morales
Transactions of the American Mathematical Society 358 (9), 3807-3820, 2006
222006
Complete bounded null curves immersed in and
F Martin, M Umehara, K Yamada
Calculus of Variations and Partial Differential Equations 36 (1), 119, 2009
192009
Complete bounded holomorphic curves immersed in ℂ² with arbitrary genus
F Martin, M Umehara, K Yamada
Proceedings of the American Mathematical Society 137 (10), 3437-3450, 2009
192009
Minimal surfaces with positive genus and finite total curvature in ℍ2× ℝ
F Martin, R Mazzeo, MM Rodríguez
Geometry & Topology 18 (1), 141-177, 2014
172014
Graphical translators for mean curvature flow
D Hoffman, T Ilmanen, F Martin, B White
Calculus of Variations and Partial Differential Equations 58 (4), 117, 2019
152019
Minimal surfaces in a wedge of a slab
FJ López, F Martín
Communications in Analysis and Geometry 9 (4), 683-723, 2001
112001
Complete nonorientable minimal surfaces and symmetries
FJ López, F Martín
Duke Mathematical Journal 79 (3), 667-686, 1995
111995
The embedded singly periodic Scherk-Costa surfaces
F Martín, VR Batista
Mathematische Annalen 336 (1), 155, 2006
102006
Minimal surfaces with helicoidal ends
L Ferrer, F Martín
Mathematische Zeitschrift 250 (4), 807-839, 2005
102005
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20